MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/22; CORONARY DRUG-ELUTING STENT
Model Number 453952
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a moderately calcified lesion (80 percent stenosis degree) in a moderately tortuous part of the mid lad.The patient had multiple layers of stent and calcium in the left main and lad.The device was advanced to the proximal lad and resistance was felt.It was decided to withdraw the stent and put a guide catheter extension in.When the orsiro mission device was removed, it was noticed that the stent was off the balloon.The stent had become dislodged in the lad.It was decided to crush the stent in the lad with another stent.There was no patient injury or harm.Patient was discharged home with no complications.
 
Additional Manufacturer Narrative
Combination product: yes neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations, no material or manufacturing related root cause could be determined.

Brand Name
ORSIRO MISSION (US) 3.0/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22063379
Report Number1028232-2025-02515
Device Sequence Number12671086
Product Code NIQ
UDI-Device Identifier07640130456082
UDI-Public(01)07640130456082(17)2712
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number453952
Device Catalogue Number453952
Device Lot Number11241598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale